# SDR NSVA200300010

- Difficulty date: February 12, 2003
- Submitted: February 25, 2003
- Operation: Air carrier
- Aircraft: N119CJ
- Make and model: Beech 1900C
- Aircraft serial: UC19
- Aircraft time: 26,615 hours, 41,039 cycles
- System (JASC): 5100 · Standard Practices/Structures
- Part: Skin Panel
- Part number: NA
- Part serial: NA
- Condition: Worn
- Part time: 26,615 hours, 41,039 cycles
- Stage of operation: UK
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

Detail inspection: Captains partition lug receptacle (in cabin area) elongated and cracked. MX - Removed damaged area and installed doubler repair IAW Field repair FR-CO-00816 REV, dated 02/13/03.
